# SDR FDEA201209123303

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33121
- Condition: Damaged
- Location: Bs 418-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA STRUCTURE, EXTRANEOUS FASTENER HOLES IN SKIN BETWEEN BS 418 AND 439, STR 1 TO 2R.  REPAIRED IAW EA 757-5311-16-F3842,  REV.  MAJOR REPAIR.
